# SDR P2EA00012

- Difficulty date: January 20, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 259.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FLOORBEAM AT BS 259.5 BETWEEN LBL 7.0 INCHES AND RBL 10.0 INCHES, FLOORBEAM WEB HAS CORROSION.  DEFECT SIZE LENGTH - 17.0 INCHES.  WIDTH - 2.0 INCHES.  DEPTH - 0.050 INCH.  REPAIRED FLOORBEAM WEB AT BS 259.5 BETWEEN LBL 8.75 AND RBL 13.875, IAW COOPESA EO COO-3-53-027-00 DATED 1-14-00.  DOCUMENTED ON FAA FORM 8110-3.  APPROVED AND SUBMITTED BY FAA DER DESIGNATION NR DERT 710167SW DATED 1-14-00.  SEE COOPESA WO N1-0004-2-343, VAM-100NR 678.  (X)
